# SDR 7C7A2019110800519

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 45,578 hours, 51,453 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 85230460
- Condition: Chafed
- Location: Cargo Door
- Part time: 45,578 hours, 51,453 cycles
- Component: Cargo Door, Dhav
- Component part number: 85230461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO BAGGAGE DOOR FWD AND AFT TRACKS.  A PERMANENT REPAIR WILL BE  ACCOMPLISHED FOR CHAFE DAMAGE TO BAGGAGE DOOR FWD AND AFT TRACKS IAW DEHAVILLAND AIRCAFT OF CANADA LIMITED RD 8-52-1688 ISSUE 1 DATED 08 NOVEMBER 2019.
